# SDR UIEA200800336

- Difficulty date: October 15, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 96,852 hours, 19,800 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN "A" AUTOPILOT ENGAGED AIRCRAFT STARTED UNCOMMANDED LEFT ROLL. DISENGAGED "A". "B" WOULD NOT ENGAGE. CYCLED YOKE SWITCHES AND YOKES NEITHER WOULD ENGAGE. FINALLY GOT "B" TO ENGAGE BUT IT WOULD NOT FOLOW ANY COMMANDS. REPLACED "A" CHANNEL CCA IAW 22-13-02. RESEATED PUSHED BACK PINS 14, 15, 16 ON "B" CHANNEL CCA IAW 20-61-00. REPLACED AUTOPILOT ACC BOX NR 2 PER MM 22-11-03. ACCOMPLISHED CHECKS ON BOTH A & B A/P CHANNELS BOTH CHECK OK.
